Facebook Pixel
EmpowHER Guest

No periods after postinor

By Anonymous July 10, 2016 - 11:32am
Rate This

My period ended on 24th june and i had unprotected sex on 29th and 30th and after each time i took postinor and its 11th july and i hvnt had any vaginal or withdrawl bleeding as yet....can i be pregnant?

Add a Comment1 Comments


Hello and welcome to EmpowHer,
Since you took emergency contraception two times in a row, you can expect a disrupted menstrual cycle. It is a common side effects. Other side effects can include: nausea, tender breasts, bloating and cramping.
Emergency is not to be taken every time you have intercourse. If you plan to have intercourse more often in the future, I highly recommend that you use a monthly birth control pill instead.

July 11, 2016 - 12:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!